# SDR USAA2013121700002

- Difficulty date: December 15, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 85,760 hours, 28,621 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 3648
- Condition: Faulty
- Location: Hf Comm
- Part time: 55,948 hours, 20,343 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 694  ENROUTE.  HF NR 1 WILL NOT TUNE.  DETECTED SMOKE & TURNED OFF HF NR 1 RADIO UNTIL SMOKE ODOR WENT AWAY.  LEFT OFF REMAINDER OF FLIGHT.  HF NR 2 TUNE & WORKS NORMAL.  REPLACED LEFT HF TRANSCEIVER.  OPS CHECKED NORMAL.
